MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. BIVONA TUBES ADULT AIRE-CUF WITH TALK ATTACHMENT; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL ASD, INC. BIVONA TUBES ADULT AIRE-CUF WITH TALK ATTACHMENT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 755190
Medical Device Problem Codes Break (1069); Disconnection (1171); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that the inflation line is broken and disconnected.There was no reported patient involvement.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D1 - brand name and d3 - mfr establishment name: correction.H6.Codes: updated.Device evaluation: no product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
BIVONA TUBES ADULT AIRE-CUF WITH TALK ATTACHMENT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24800704
Report Number3012307300-2026-03387
Device Sequence Number10678699
Product Code JOH
UDI-Device Identifier15021312006490
UDI-Public(01)15021312006490
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number755190
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown